Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

On the two dimensional fast phase transition equation: well-posedness and long-time dynamics

CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, vol.60, no.5, 2021 (Journal Indexed in SCI) identifier identifier

On the 2D Cahn-Hilliard/Allen-Cahn equation with the inertial term

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.494, no.2, 2021 (Journal Indexed in SCI) identifier identifier

Long-time dynamics of the Swift-Hohenberg equations

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.483, no.2, 2020 (Journal Indexed in SCI) identifier identifier

LONG-TIME DYNAMICS OF THE STRONGLY DAMPED SEMILINEAR PLATE EQUATION IN R-N

ACTA MATHEMATICA SCIENTIA, vol.38, no.3, pp.1025-1042, 2018 (Journal Indexed in SCI) identifier

Global attractors for the 2D hyperbolic Cahn-Hilliard equations

ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, vol.69, no.1, 2018 (Journal Indexed in SCI) identifier identifier

Attractors for the strongly damped wave equation with p-Laplacian

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.40, no.12, pp.4436-4447, 2017 (Journal Indexed in SCI) identifier identifier

A unique continuation result for the plate equation and an application

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.39, no.4, pp.744-761, 2016 (Journal Indexed in SCI) identifier identifier

EXISTENCE OF THE GLOBAL ATTRACTOR FOR THE PLATE EQUATION WITH NONLOCAL NONLINEARITY IN R-n

DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, vol.21, no.1, pp.151-172, 2016 (Journal Indexed in SCI) identifier identifier

Exponential decay of solutions for the plate equation with localized damping

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.38, no.9, pp.1767-1780, 2015 (Journal Indexed in SCI) identifier identifier

Strongly damped wave equation with exponential nonlinearities

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.419, no.2, pp.663-687, 2014 (Journal Indexed in SCI) identifier identifier

Global attractors for the plate equation with nonlocal nonlinearity in unbounded domains

DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS, vol.11, no.4, pp.361-379, 2014 (Journal Indexed in SCI) identifier identifier

LONG-TIME DYNAMICS OF THE PARABOLIC p-LAPLACIAN EQUATION

COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, vol.12, no.2, pp.735-754, 2013 (Journal Indexed in SCI) identifier identifier

Global attractor for the one dimensional wave equation with displacement dependent damping

APPLIED MATHEMATICS LETTERS, vol.25, no.3, pp.439-442, 2012 (Journal Indexed in SCI) identifier identifier

A global attractor for the plate equation with displacement-dependent damping

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.74, no.5, pp.1607-1615, 2011 (Journal Indexed in SCI) identifier identifier

A strong global attractor for the 3D wave equation with displacement dependent damping

APPLIED MATHEMATICS LETTERS, vol.23, no.8, pp.928-934, 2010 (Journal Indexed in SCI) identifier identifier

Remark on the regularity of the global attractor for the wave equation with nonlinear damping

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.72, pp.1993-1999, 2010 (Journal Indexed in SCI) identifier identifier

Global attractors for 2-D wave equations with displacement-dependent damping

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.33, no.2, pp.177-187, 2010 (Journal Indexed in SCI) identifier identifier

Global attractors for one dimensional p-Laplacian equation

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.71, pp.155-171, 2009 (Journal Indexed in SCI) identifier identifier

LONG-TIME BEHAVIOUR OF DOUBLY NONLINEAR PARABOLIC EQUATIONS

COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, vol.8, no.4, pp.1373-1400, 2009 (Journal Indexed in SCI) identifier identifier

On a global attractor for the strong solutions of the 2-D wave equation with nonlinear damping

APPLICABLE ANALYSIS, vol.88, no.9, pp.1283-1301, 2009 (Journal Indexed in SCI) identifier identifier

On the existence of a global attractor for the wave equation with nonlinear strong damping perturbed by nonmonotone term

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.69, no.10, pp.3372-3385, 2008 (Journal Indexed in SCI) identifier identifier

Long-time behaviour of wave equations with nonlinear interior damping

DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, vol.21, no.4, pp.1185-1198, 2008 (Journal Indexed in SCI) identifier identifier

Finite dimensionality of the global attractors for von Karman equations with nonlinear interior dissipation

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.66, no.1, pp.204-213, 2007 (Journal Indexed in SCI) identifier identifier

Global attractors for wave equations with nonlinear interior damping and critical exponents

JOURNAL OF DIFFERENTIAL EQUATIONS, vol.230, no.2, pp.702-719, 2006 (Journal Indexed in SCI) identifier identifier

Global attractors for the plate equation with a localized damping and a critical exponent in an unbounded domain

JOURNAL OF DIFFERENTIAL EQUATIONS, vol.225, no.2, pp.528-548, 2006 (Journal Indexed in SCI) identifier identifier

Global attractors for von Karman equations with nonlinear interior dissipation

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.318, no.1, pp.92-101, 2006 (Journal Indexed in SCI) identifier identifier

Existence of a global attractor for the parabolic equation with nonlinear Laplacian principal part in an unbounded domain

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.316, no.2, pp.601-615, 2006 (Journal Indexed in SCI) identifier identifier

Existence of a global attractor for the plate equation with a critical exponent in an unbounded domain

APPLIED MATHEMATICS LETTERS, vol.18, no.7, pp.827-832, 2005 (Journal Indexed in SCI) identifier identifier

Refereed Congress / Symposium Publications in Proceedings

Long Time BEhaviour of the Plate Equation with Nonlocal Nonlinearity

The 11th AIMS Conference on Dynamic Systems, Differential Equations and Applications, United States Of America, 1 - 05 July 2016